# SDR 95ZZZX1926

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2299U
- Make and model: Bell 206B
- Aircraft serial: 3415
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 6876294
- Condition: Cracked
- Location: Engine Bleed
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING NORMAL FLIGHT, NOTED THE TOT WAS HIGHER THAN NORMAL (45 DEGREES - 50 DEGREES).  REPLACED CRACKED LINE FROM BLEED VALVE TO COMPRESSOR.
